MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW; MODULAR TULIP

PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW; MODULAR TULIP
Catalog Number 64-MT-0403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 lot number - unknown.H4 device manufacture date - unknown without lot identification.H3 device evaluation - the complaint device was ultimately implanted and cannot be returned for evaluation.Without the opportunity to examine the complaint product no conclusions can be drawn regarding the root cause of the reported malfunction.Review of device history records and lot specific complaint history review were not possible without lot identification.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.
 
Event or Problem Description
It was reported that a procedure was performed in australia on (b)(6) 2024, utilizing the reform ti mis ct screw system.The modular polyaxial tulip assembly reform mis pedicle screw sys (64-mt-0403) was assembled to a 59-bc-xxxx midline cortical bone screw, cannulated and being inserted with a standard navigated reform ct screwdriver the tulip disassembled from the screw.It was then snapped back onto the screw and successfully implanted.There was no patient injury reported but there was a five (5) minute delay to the procedure.

Brand Name
REFORM TI CT MODULAR MIS PEDICLE SCREW
Common Device Name
MODULAR TULIP
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key19690119
Report Number3005739886-2024-00036
Device Sequence Number7122150
Product Code NKB
UDI-Device Identifier00840019940610
UDI-Public00840019940610
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number64-MT-0403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown